# SDR IXXA9900013

- Difficulty date: July 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867BX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46049
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indication
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EN ROUTE FROM IAH TO TOL, THE MAIN LANDING GEAR NOT LATCHED LIGHT ILLUMINATED DURING THE UPLATCH CHECK, THE MAIN GEAR DOOR NOT LATCHED LIGHT REMAINED EXTINGUISHED.  THE FLIGHT CREW CYCLED THE LANDING GEAR WITH THE WARNING INDICATION REMAINING THE SAME.  THE FLIGHT CONTINUED TO TOL FOR AN UNEVENTFUL LANDING.  MAINTENANCE INSPECTED THE AIRCRAFT WITH NO DISCREPANCIES NOTED.  MAINTENANCE PLACE THE GEAR UPLATCH SYSTEM CHECK ON DEFERRAL IN ACCORDANCE WITH COMPANY PROCEDURES.  THE AIRCRAFT WAS RETURNED TO SERVICE.
